Patient :I have been taking a 10 day supply of Nystatin for candida. After I finished my med nausea has returned and I feel rotten. I have been on my doctors diet of natural meat and vegetables (no grains, sugar, dairy). I am wondering what I'm doing wrong. I was diagnosed after blood test and ultra sounds to rule out and gallbladder, liver, pancreas, or kidney problems. I'm also wondering if I have any food allergies too. When I eat a green apple, or raw spinach and lettuce it makes my nausea come on. Thanks for any help-Terry
Welcome to Ask The Doctor.
I understand your concern.
It seems you are suffering from Acid Peptic Disease.
I would advise following in such scenario:
1. To take a combination of Pantoprazole and Domperidone.
2. To take soft, bland diet.
3. To take anti flatulent and anti acidity syrup like DIgene.
If you have persisting acidity, loose stools, weight loss then you would require evaluation for Malabsorption syndrome like Celiac disease.
Even if your problem persists, you should get:
1. Upper GI endoscopy
2. Ultrasound Abdomen.
Many times there is h.pylori infection which causes recurrent gastric and duodenal ulcers and such episodes of acidity. I would advise in such scenario to get tested for h.pylori infection and to get it treated.
Share my opinion with your doctor. I am sure he/she will agree to this.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.